Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Does Candidiasis Cause Itchy Rashes

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

itchy vagina? vaginal candidiasis

Posted by wishingforacure, 3 Replies
I am HIV+ and recently my vagina has been itchy. Usually before I get my period. I don't have any STI's. The doctor said this may happen more often since I am HIV+. Is anyone experiencing this? Is there any way to get rid of it or make it better?... Read more »

erythematous candidiasis

Posted by Anonymous, 1 Reply
After as exposure in January i had lots of problems with teeths, a month after i get red spots in my mouth in the roof, its always there and hurts a lot and are always burning. Could it be something transmited by mouth??? i made a negative Elisa.... Read more »

Rash non itchy for over a year

Posted by TheSorrow, 1 Reply
In march of last year I had a condom break during sex, needless to say about 3 months went by and a rash appeared on my arm but went away and moved to my chest, it's had flat redish/brown "spots" that never went away... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 5 Replies
I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a... Read more »

underarm rash

Posted by Anonymous, 1 Reply
Anyone out there with bouts of candidiasis of the underarms? Read more »
Ask the Experts

Red spotted itchy rash in arms trunk and painful itchy swollen feet

Dr. Keith Henry, MD, I have been with inflammation problem for over a year now. I take a isentress, ziagen, intelence, prezista, norvir and BP meds. My MD at Kaiser seems to think I have a side effect of one of these cocktail, but not sure which...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Good to hear from you-as you note sorting out which drug is the main culprit possibly causing a rash can be difficult when on many meds (particularly if due to resistance you need to be on a complex HIV regimen). I strongly suggest seeing a... Read more »

Hepatitis C Itchy Rash

Does hep C cause terrible, dry, itchy rashes all over the body? In stage 4 liver disease. Not doing treatment. Going crazy witch itching from the inside out. Nothing works. Thank you!...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Itchy skin can be so annoying...I understand your frustration, but am uncertain if your problem is related to your HCV or not. There are so many causes of itchy. skin...First of all, itchy skin can be related to severe dry skin, which is a very... Read more »

annoying , itchy rash

Hi from Sydney Australia. I have been on meds now for nearly 8 months Combivir/stocrin. CD4 260/undect. I was recently diagnosed of pcp and placed on 4 double strength bactrim daily for 6 weeks and have just gone down to only one a day. I have...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The Stocrine or bactrim can cause a rash which can be hard to sort out. It would be unlikely that the rash would be caused by the lower dose of bactrim. Some patients become photosensitive to UV (sunlight) from the bactrim. There are also a wide... Read more »

Neuropathy, neck pain & itchy rash

I am experiencing an alarming range of seemingly unrelated symptoms which have come on in the last three months. Severe neurophay mainly in the hands and tongue, my taste is affected. Neck pain controlled by 1--mg voltarol daily and a wek long itchy...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Sounds like a challenging situation. It would be useful to know which meds you have been on and whether any CNS studies have been done (CT/MRI). Have you been checked for syphilis, vitamin deficiencies? KH... Read more »
Articles
Project Inform

Vaginal Candidiasis

Table of Contents Cause Diagnosis Treatment Treating Vaginal Candidiasis Prevention Treating and Preventing Fungal Infections Naturally Practical Prevention Tips Food as Prevention! Anti-Fungal Drugs and Pregnancy Conclusion ... Read more »
Project Inform

Systemic Candidiasis

Table of Contents Cause Diagnosis Treatment Antifungal Drugs and Pregnancy Side Effects The Problem of Antifungal Resistance Drug Interactions Preventing Fungal Infections Naturally Chart for Treating Candidiasis Candidiasis is a fungal... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
The Well Project

Fungal Infections

Table of Contents What Are Fungal Infections? Candidiasis (Includes Yeast Infections and Thrush) Cryptococcal Meningitis Histoplasmosis Aspergillosis Coccidioidomycosis (Valley Fever) Conclusion What Are Fungal Infections? A... Read more »